IJPAM: Volume 78, No. 6 (2012)
WITH TIME-VARYING DELAY
Department of Mathematics
Chiangmai, 50290, THAILAND
Abstract. This paper addresses the robust stability for a class of linear discrete-time systems with convex polytopic of uncertainties. The system to be considered is subject to both interval time-varying delays and convex polytopic type uncertainties. Based on the augmented parameter-dependent Lyapunov-Krasovskii functional, new delay-dependent conditions for the robust stability are established in terms of linear matrix inequalities.
Received: December 27, 2011
AMS Subject Classification: 34D20, 93D20, 37C75
Key Words and Phrases: robust stability, linear discrete-time systems, convex polytopic uncertainties, time-varying delay
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395